PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2013 | 11 | 10 | 1255-1261
Article title

Diffusion problems on fractional nonlocal media

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this paper, the nonlocal diffusion in one-dimensional continua is investigated by means of a fractional calculus approach. The problem is set on finite spatial domains and it is faced numerically by means of fractional finite differences, both for what concerns the transient and the steady-state regimes. Nonlinear deviations from classical solutions are observed. Furthermore, it is shown that fractional operators possess a clear physical-mechanical meaning, representing conductors, whose conductance decays as a power-law of the distance, connecting non-adjacent points of the body.
Publisher

Journal
Year
Volume
11
Issue
10
Pages
1255-1261
Physical description
Dates
published
1 - 10 - 2013
online
19 - 12 - 2013
Contributors
  • Department of Structural, Geotechnical and Building Engineering, Politecnico di Torino, Corso Duca degli Abruzzi 24, 10129, Torino, Italy, alberto.sapora@polito.it
  • Department of Structural, Geotechnical and Building Engineering, Politecnico di Torino, Corso Duca degli Abruzzi 24, 10129, Torino, Italy, pietro.cornetti@polito.it
  • Department of Structural, Geotechnical and Building Engineering, Politecnico di Torino, Corso Duca degli Abruzzi 24, 10129, Torino, Italy, alberto.carpinteri@polito.it
References
  • [1] A. C. Eringen, D.G.B Edelen, Int. J. Eng. Sci. 10, 233 (1972) http://dx.doi.org/10.1016/0020-7225(72)90039-0[Crossref]
  • [2] M. Lazar, G. A. Maugin, E. C. Aifantis. Int. J. Sol. Struct. 43, 1404 (2006) http://dx.doi.org/10.1016/j.ijsolstr.2005.04.027[Crossref]
  • [3] M. Di Paola, M. Zingales, Int. J. Sol. Struct. 45, 5642 (2008) http://dx.doi.org/10.1016/j.ijsolstr.2008.06.004[Crossref]
  • [4] A. Carpinteri, P. Cornetti, A. Sapora, Eur. Phys. J. Special Topics. 193, 193 (2011) http://dx.doi.org/10.1140/epjst/e2011-01391-5[Crossref]
  • [5] V. E. Tarasov, G.M. Zaslavsky, Commun. Nonlinear Sci. Numer. Simul. 11, 885 (2006) http://dx.doi.org/10.1016/j.cnsns.2006.03.005[Crossref]
  • [6] T. Gorenflo, F. Mainardi, J. Comput. Appl. Math. 229, 400 (2009) http://dx.doi.org/10.1016/j.cam.2008.04.005[Crossref]
  • [7] T. M. Atanackovic, B. Stankovic, Acta Mech. 208, 1 (2009) http://dx.doi.org/10.1007/s00707-008-0120-9[Crossref]
  • [8] T. M. Michelitsch, G.A. Maugin, M. Rahman, S. Derogar, A.F. Nowakowski, F.C.G.A. Nicolleau, J. Appl. Math. 23, 709 (2012)
  • [9] A. Sapora, P. Cornetti, A. Carpinteri, Commun. Nonlinear Sci. Numer. Simulat. 18, 63 (2013) http://dx.doi.org/10.1016/j.cnsns.2012.06.017[Crossref]
  • [10] N. Challamel, D. Zoricab, T.M. Atanackovic, D. T. Spasic, C. R. Mecanique 341, 298 (2013) http://dx.doi.org/10.1016/j.crme.2012.11.013[Crossref]
  • [11] A. Carpinteri, P. Cornetti, A. Sapora, M. Di Paola, M. Zingales in Proceedings of the XIX Italian Conference on Theoretical and Applied Mechanics, Ancona, Italy, 2009 Ed. S. Lenci (Aras Edizioni, Fano/Italy, 2009), p.315.
  • [12] M. Bogoya, C. A. Gómez, Nonlinear Analysis. 75, 3198 (2012) http://dx.doi.org/10.1016/j.na.2011.12.019[Crossref]
  • [13] A. Zoia, A. Rosso, M. Kardar, Phys. Rev. E. 76, 021116 (2007) http://dx.doi.org/10.1103/PhysRevE.76.021116[Crossref]
  • [14] R. Metzler, T.F. Nonnenmacher, Chem. Phys. 284, 67 (2002) http://dx.doi.org/10.1016/S0301-0104(02)00537-2[Crossref]
  • [15] R. Gorenflo, F. Mainardi, D. Moretti, G. Pagnini, P. Paradisi, Chem. Phys. 284, 521 (2002) http://dx.doi.org/10.1016/S0301-0104(02)00714-0[Crossref]
  • [16] R. Gorenflo, F. Mainardi, Journal of Computational and Applied Mathematics 229, 400 (2009) http://dx.doi.org/10.1016/j.cam.2008.04.005[Crossref]
  • [17] P. A. Alemany, Chaos Soliton. Fract. 6, 7 (1995) http://dx.doi.org/10.1016/0960-0779(95)80003-Y[Crossref]
  • [18] F. Mainardi, Chaos Soliton. Fract. 7, 1461 (1996) http://dx.doi.org/10.1016/0960-0779(95)00125-5[Crossref]
  • [19] Q. Zeng, H. Li, and D. Liu, Commun. Nonlinear Sci. Numer. Simul. 4, 99 (1999) http://dx.doi.org/10.1016/S1007-5704(99)90019-9[Crossref]
  • [20] F. Mainardi, Y. Luchko, G. Pagnini, Fractional Calculus Appl. Anal. 4, 153 (2001)
  • [21] R. L. Magin, O. Abdullah, D. Baleanu, X. J. Zhou, J. Magn. Reson. 190, 255 (2008) http://dx.doi.org/10.1016/j.jmr.2007.11.007[Crossref]
  • [22] S. Bhalekar, V. Daftardar-Gejji, D. Baleanu, R. Magin, Computers and Mathematics with Applications 61, 1355 (2011) http://dx.doi.org/10.1016/j.camwa.2010.12.079[Crossref]
  • [23] S. Bhalekar, V. Daftardar-Gejji, D. Baleanu, R. Magin, Int. J. Bifurcat. Chaos 22, 1250071 (2012) http://dx.doi.org/10.1142/S021812741250071X[Crossref]
  • [24] E. K. Lenzi, L. R. Evangelista and G. Barbero, J. Phys. Chem. B 113, 11371 (2009) http://dx.doi.org/10.1021/jp904741m[Crossref]
  • [25] J. R. Macdonald, L. R. Evangelista, E. K. Lenzi, and G. Barbero, J. Phys. Chem. C 115, 7648 (2011) http://dx.doi.org/10.1021/jp200737z[Crossref]
  • [26] O. P. Agrawal, J. Phys. A. 40, 6287 (2007) http://dx.doi.org/10.1088/1751-8113/40/24/003[Crossref]
  • [27] A. Carpinteri, F. Mainardi, Fractals and Fractional Calculus in Continuum Mechanics (Springer-Verlag, Wien, 1997)
  • [28] A. Carpinteri, P. Cornetti, A. Sapora, Z. Angew. Math. Mech. 89, 207 (2009) http://dx.doi.org/10.1002/zamm.200800115[Crossref]
  • [29] A. Carpinteri, A. Sapora, Z. Angew. Math. Mech. 90, 203 (2010) http://dx.doi.org/10.1002/zamm.200900376[Crossref]
  • [30] I. Podlubny, Fractional Differential Equations (New York, Academic Press, 1999)
  • [31] M. M. Meerschaert, H. P. Scheffler, C. Tadjeran. J. Comput. Phys. 211, 249 (2006) http://dx.doi.org/10.1016/j.jcp.2005.05.017[Crossref]
  • [32] M. D. Ortigueira, J. Vib. Control. 14, 1255 (2008) http://dx.doi.org/10.1177/1077546307087453[Crossref]
  • [33] Q. Yang, F. Liu, I. Turner, Appl. Math. Model. 34, 200 (2010) http://dx.doi.org/10.1016/j.apm.2009.04.006[Crossref]
  • [34] K. B. Oldham, J. Spanier, The Fractional Calculus (Academic Press, New York, 1974)
  • [35] A. A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations (Elsevier, Amsterdam, 2006).
  • [36] S. G. Samko, A. Kilbas, O.I. Marichev, Fractional Integrals and Derivatives (Gordon and Breach Science Publisher, Amsterdam, 1993)
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-013-0323-0
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.